# SDR 0700185517

- Difficulty date: January 22, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Aircraft time: 66,065 hours, 27,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT DOORS 2 RIGHT AND LEFT.  RE-LAMPED, NO HELP.  FOUND BROKEN WIRE AT PIN E OF D40488J.  REPINNED WIRE PER WDM 33-51-11.  EMERGENCY LIGHTS AT DOOR 2L AND DOOR 2R OPS CHECK GOOD.
